Solving a Huff-like Stackelberg location problem on networks

Gazdag-Tóth Boglárka and Kovács Kristóf: Solving a Huff-like Stackelberg location problem on networks.
JOURNAL OF GLOBAL OPTIMIZATION, 64 (2). pp. 233-247. ISSN 0925-5001 (2016)

[thumbnail of StackelbergNetwork_20150914.pdf]
Preview
Text
StackelbergNetwork_20150914.pdf - Submitted Version

Download (8MB) | Preview
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF GLOBAL OPTIMIZATION
Date: 2016
Volume: 64
Number: 2
Page Range: pp. 233-247
ISSN: 0925-5001
Faculty/Unit: Faculty of Science and Informatics
Institution: Más intézmény
Language: English
MTMT rekordazonosító: 2989523
DOI azonosító: https://doi.org/10.1007/s10898-015-0368-2
Date Deposited: 2020. Feb. 03. 12:15
Last Modified: 2020. Feb. 03. 12:15
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18140
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year